# SDR CA030728002

- Difficulty date: July 27, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 35,294 hours
- Engine: Lyc ALF502R5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Part time: 36,252 hours, 35,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND PRESSURIZATION RUN FOR T/S. VISUAL INSPECTION FOUND 12 INCH CRACK IN UPPER WHEEL WELL PRESSURE SKIN ALONG AIRCRAFT CENTER LINE AT EDGE OF STRINGER BETWEEN FRAMES 29 TO FRAME 32. AIRCRAFT WAS PREVIOUSLY SUBJECT TO A COMPANY SPECIAL INSPECTION FOR THIS PROBLEM ON OTHER SIMILAR AIRCRAFT IN OPERATORS FLEET ON MAY 24/2003 AND NO REPORTED DISCREPANCIES FOUND. AIRCRAFT REPAIRED AS PER BAE REPAIR INSTRUCTION HC532H9018. AIRCRAFT RETURNED TO SERVICE.
